How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
20023641
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

my current medications are wellbutrin xl 300mg , abilify 5mg

This answer was rated:

my current medications are wellbutrin xl 300mg , abilify 5mg & focalin xr 30 mg twice a day. Should i be as tired as i am? I didnt think a stimulant could make you tired. Im confused. I felt very calm the first month on these meds, but now on end of month 2 and feeling tired, anxious, & irratable
Hello & Welcome to Just Answers.

You should not feel tired with this medication mix...I agree that it's confusing. The only thing I can think of is if you're actually overstimulated and are succumbing to a build up of fatigue. It's like when a person has way too much coffee...they'll be hyper to a point, but soon after that, it'll knock them out and they'll sleep.

I certainly would speak with your doctor about this as all of those medications are stimulating.

My best to you.

If you would, please fill out the feedback form after accepting. I appreciate this opportunity to help you out today. If I can be of further service to you, just put "for Anna" in the front of your new question, and I'll be the one to answer it.

Thanks!

Anna

Anna and other Mental Health Specialists are ready to help you

Related Mental Health Questions